# SDR DALA2022020100629

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 105,140 hours, 15,002 cycles
- System (JASC): 3417 · Air Data Computer
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1200 -ATB- DUE TO BEING AIRSPEED RESTRICTED AFTER TAKE OFF CORRECTIVE ACTION: FOUND ALTERNATE VMO/MMO SWITCH IN ALTERNATE POSITION. REPOSITIONED. A/C RTS. (8306828)
